# SDR DL777041151

- Difficulty date: December 29, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 22,166 hours, 4,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 528740294
- Part serial: D01500
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPASS BATTERY ARM SWITCH FAULTY.  REMOVED AND REPLACED EMPASS BATTERY WITH SERVICEABLE.  OPS CHECK OK.
